# SDR DALA2019122607555

- Difficulty date: March 20, 2018
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1417-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, FOUND NUMEROUS SPOTS OF CORROSION ON THE OUTBOARD SEAT TRACK AT RBL 54.75, BS 1417 TO 1480. THE SEAT TRACK WAS REMOVED AND PERFORMED A SPLICE REPAIR IAW SRM 53-00-52, REPAIR 15.
